Histafree 180mg Tablet

  • उत्पादक : Mankind Pharma Ltd.
  • रचना : Fexofenadine high strength 180mg
  • आम तौर पर उपयोग : Seasonal Allergic Rhinitis | Chronic Idiopathic Urticaria
  • अनुमानित मूल्य : 126.44 For 10 Tablets Strip

इन विक्रेताओं से खरीदें

Uses of Histafree 180mg Tablet

Histafree 180mg Tablet is used for the treatment or prevention of the following disease(s):

Seasonal Allergic Rhinitis, Chronic Idiopathic Urticaria

Side effects of Histafree 180mg Tablet

The most common side effects of Histafree 180mg Tablet are - Drowsiness, Headache, Fatigue, Nausea, Vomiting, Abdominal Distress, Dysmenorrhea

These side effects can usually occur in patients. However, these are only indicative and not all patients will experience them.

Precautions while using Histafree 180mg Tablet

Do not use Histafree 180mg Tablet if you are allergic to - Fexofenadine high strength

If you have heart disease, liver or kidney disease, drug or alcohol addiction, consult your doctor before using Histafree 180mg Tablet.

If you are allergic to any medicine or food, consult your doctor before using this medicine.

Use this medicine under the supervision of your doctor.

To avoid an adverse reaction, consult your doctor if you are already taking other medicines.

How Histafree 180mg Tablet works

Histafree 180mg Tablet contains - Fexofenadine high strength

Fexofenadine works by blocking a certain natural substance (histamine) that your body makes during an allergic reaction.

Dosage of Histafree 180mg Tablet

The dosage of Histafree 180mg Tablet depends on many factors such as the patient age, health, medical condition or history of the patient and many other conditions.

Please use this medicine as prescribed by your doctor.

Overdose of Histafree 180mg Tablet

If you forget to take a dose of Histafree 180mg Tablet, do not take two doses at the same time, there is a risk of overdose.

If you notice any unusual reaction in your body after taking this medicine, contact your doctor immediately or call your local medical emergency number.

Consult your doctor before taking this medicine to avoid an overdose. Overdose symptoms may include dry mouth, dizziness or confusion.

Onset of Action Histafree 180mg Tablet

It takes about 1 to 2 hours to show the effect of the medicine.

Duration of Action Histafree 180mg Tablet

Effect of medication lasts for an average of 12 to 14 hours.

सावधानियाँ और चेतावनी

  • ...
  • शराब Don't consume alcohol while taking this medicine it may increase risk of side effects.

  • ...
  • गर्भावस्था Not recommended for pregnant women. Please consult your doctor before taking this medicine.

  • ...
  • स्तनपान This medicine is safe to use during breastfeeding. It is advisable to consult your doctor before taking this medication.

  • ...
  • ड्राइविंग This medicine usually causes no problems in your driving.

  • ...
  • गुर्दा This medicine should be used with caution in patients with kidney disease. Consult your doctor before taking this medicine.

  • ...
  • जिगर This medicine should be used with caution in patients with liver disease. Consult your doctor before taking this medicine.

... Histafree 180mg Tablet के बारे में अक्सर पूछे जाने वाले प्रश्न

Q.1) Can I buy Histafree 180mg Tablet without a prescription? Ans. No, you need a valid prescription to buy Histafree 180mg Tablet. Q.2) What are the usages of Histafree 180mg Tablet? Ans. Histafree 180mg Tablet is used to treat Seasonal Allergic Rhinitis, Chronic Idiopathic Urticaria. Symptoms like - sneezing, runny nose, red watery and itchy eyes and allergic reaction to a food or drug. Q.3) How does Histafree 180mg Tablet work? Ans. Histafree 180mg Tablet contains Fexofenadine. Fexofenadine works by blocking a certain natural substance (histamine) that your body makes during an allergic reaction.. Q.4) What are the side effects of Histafree 180mg Tablet? Ans. The common side effects of Histafree 180mg Tablet are Drowsiness, Headache, Fatigue, Nausea, Vomiting, Abdominal Distress, Dysmenorrhea. Q.5) Is Histafree 180mg Tablet banned in India? Ans. Histafree 180mg Tablet is not banned in India, but you need a valid prescription to buy this medicine. Q.6) Is Histafree 180mg Tablet safe to use? Ans. Histafree 180mg Tablet is safe to use if you are not allergic to Fexofenadine. Pregnant and lactating women, consult your doctor before taking this medicine. To avoid an adverse reaction, consult your doctor if you are already taking other medicines. This medicine is not recommended for children. Q.7) How to use Histafree 180mg Tablet? Ans. Take Histafree 180mg Tablet as prescribed by your doctor. Do not crush or chew, swallow it with water. This medicine should be taken on an empty stomach. Q.8) Can I consume alcohol while taking Histafree 180mg Tablet? Ans. Please avoid drinking alcohol while taking Histafree 180mg Tablet. Heavy drinking alcohol may increase the risk of side effects. Q.9) How long does the effect of Histafree 180mg Tablet last? Ans. Effect of Histafree 180mg Tablet lasts for an average of 12-14 hours. Q.10) What if I miss a dose of Histafree 180mg Tablet? Ans. Take the missed dose as soon as you remember about it. If it is close to your next dose, skip the missed dose. Do not take two doses at the same time.

वैकल्पिक ब्रांड

For informational purposes only. Consult a doctor before taking any medicines.

Fexy 180mg Tablet
Lupin Ltd.
149.50
10 Tablets Strip Tablets Strip
Fexopen 180mg Tablet
Morepen Laboratories Ltd.
122.00
10 Tablets Strip Tablets Strip
Fexocet 180mg Tablet
Kivi Labs Ltd.
105.00
10 Tablets Strip Tablets Strip
Glenfine 180mg Tablet
Glenmark Pharmaceuticals Ltd.
110.00
10 Tablets Strip Tablets Strip
Allegra 180mg Tablet
Sanofi India Ltd.
163.43
10 Tablets Strip Tablets Strip
View all alternate brands

सहभागिता

Information will be added soon.

How useful was this post?

Click on a star to rate it!

Average rating 0 / 5. Vote count: 0

No votes so far! Be the first to rate this post.

About Author

  • Dr. Swaroop Choudhari, MD
  • Dr. Swaroop Choudhari, MD Dr. Swaroop Y Choudhari is an MBBS, MD in General Medicine. The doctor holds an experience of 8 years, and has extensive knowledge in his respective f...
    ... ...

    Dr. Swaroop Choudhari, MD Dr. Swaroop Y Choudhari is an MBBS, MD in General Medicine. The doctor holds an experience of 8 years, and has extensive knowledge in his respective field of medicine.
    ... ...

About Author

  • Kunal V Kumar, B.Pharma
  • Kunal V Kumar, B.Pharma Kunal is a registered pharmacist with RGUHS with over 11 months experience. He is a medicine content contributor at Zotezo....

    Kunal V Kumar, B.Pharma Kunal is a registered pharmacist with RGUHS with over 11 months experience. He is a medicine content contributor at Zotezo.

ZOTEZO IN THE NEWS

...